Everest Luxury Trek

Days

6

Save

$ 300

Price from

$1599

Overview

Everest Luxury Trek allows everyone to go to Everest region and get a once in a lifetime experience of seeing Everest and observing the beautiful culture of the Sherpa people.

The highlight of this trek is a tour of Namche, the capital of Khumbu, and the hike up to Thyangboche monastery. Thyangboche monastery is the biggest Buddhist monastery in the Himalayas.

During your entire trip in Everest Luxury Trek, you will be provided first class accommodation in the finest resorts available.

Here are our other Everest Base Camp Trek options:

Everest Luxury Trek Itinerary

Day 1: Kathmandu (1300m) to Phakding (2610m)

Day 2: Phakding to Namche (3440m)

Day 3: Namche Bazar to Tengbuche Monestry (3860m)

Day 4: Tengbuche to Manjo (2840m)

Day 5: Manjo to Lukla (2800m)

Day 6: Lukla to Kathmandu

Itinerary

Day 1: Kathmandu (1300m) to Phakding (2610m)

Duration

6-7 hours

Transportation

Plane, Walking

Meal

Breakfast/Lunch/Dinner

Accommodation

Overnight at Yeti Mountain Home, Phakding

Highlights: Thrilling air journey to Lukla.

04.30 am: Breakfast at your hotel.

05.00 am: Pick up from your hotel and transfer to airport.

05.30 am: Arrive in Kathmandu’s domestic airport to catch your flight to Lukla.

06.30 am: Fly to Lukla (2840m)

07.00 am: Arrive in Lukla airport. Collect your luggage and prepare for the trek. It will take about 30 minutes to come out from the airport. Breakfast in Lukla. Your trek begins after breakfast.

08.00 am: Start the trek to Chheplung (2660m) for two hours. Note: You will see Kusum Khanguru Peak on your right.

10.00 am: Arrive in Chheplung (2660m) and continue your trek to ThadoKosiGaon (2580m). Continue the trek to Ghat (2590m) for 1 hour.

11.00 am: Arrive in Ghat (2590m) and continue the trek to Phakding (2610m). It will take about 2 hours. You will see beautiful green hills during the trek.

01.00 pm: Arrive in Phakding (2610m). Rest & relax. NOTE: Lunch and dinner in the hotel at Phakding (2610m)

Day 2: Phakding to Namche (3440m)

Duration

6 hours

Transportation

Walking

Meal

Breakfast/Lunch/Dinner

Accommodation

Overnight at Yeti Mountain Home, Namche Bazar.

Highlights: Scenic Mountains and amazing Namache Bazar.

07.00 am: Breakfast at the hotel. Check out hotel.

08.00 am: Start the trek after breakfast to TokTok (2760m) for 1 hour.

09.00 am: Arrive in Toktok (2760m) and continue the trek to Bengkar (2710m) for 30 minutes.  Note: You will be able to see Thamserku (6618m) mountain on your right.

09.30 am: Arrive at Benker (2710m). From Bengkar, you will be able to see views of Thamserku (6618m) on the front right. Continue the trek to Monjo (2840m) for 1 hour.

10.30 am: Arrive in Monjo (2840m). You will be able to see the Khumbila Peak (5765m) from Manju.  Buddhists believe that this is the holy Himalaya and it is restricted to climb.

NOTE: We will registered and buy the Sagarmatha (Everest) National park entry permit here (included in fees charged), and then we will continue the trek to Jorsalle (2810m) for 30 minutes.

11.00 am: Arrive in Jor Salle (2810m) for lunch.

11.30 am: Start the trek after lunch to Hilary Bridge for 40 minutes.

12.10 pm: Arrive at Hilary Bridge and begin your uphill trek to Namche (3440m). This trek will test your fitness.

03.00 pm: Arrive at Namche Bazar (3440 m). Check in hotel. Enjoy the scenic Namche Bazar and splendid views of Kongde (in front), Kusumkhan and Thamserku (at the back). Dinner and overnight in Namche.

Day 3: Namche Bazar to Tengbuche Monestry (3860m)

Duration

6 hrs

Transportation

Walking

Meal

Breakfast/Lunch/Dinner

Accommodation

Overnight at Yeti Mountain Home

Highlights: Beautiful views of Mountains

08.00 am: The trek begins after breakfast to Kyagjuma (3570m), and then to Sanasa (3650m). This trek will take 1.3 hours. You will then have the option of other trekking destinations from Sanasa (3650m). Whichever your option, the trek will however continue to PhunkiTenga (3250m).

09.30 am: Arrive in Sanasa. We continue a downhill trek to PhunkiTenga (3250m) for 1 hour.

10.30 am: Arrive at PhunkiTenga (3250m). We will have our lunch break here.

11.00 am: Begin the uphill trek to Tengbuche Monastery (3860m). This will take approximately 3 hours.

02.00 pm: Arrive at Tengbuche Monastery (3860m). We will spend the night here.

NOTE: You will get to enjoy beautiful views of Everest (8448m), Nuptse, Ama Dhablam and many other mountains from here. Dinner will be at the hotel.

Day 4: Tengbuche to Manjo (2840m)

Duration

7-8 hours

Transportation

Walking

Meal

Breakfast/Lunch/Dinner

Accommodation

Overnight at Yeti Mountain Home, Manjo

Highlights: Amazing view of mountains and Sherpa villages.

08.00 am: After breakfast, begin trekking to Shomare (4070m) for 1 hour.

09.00 am: Arrive at Shomare and continue the downhill trek to Pangboche (3930m) for 30 minutes.

09.30 am: Arrive at Pangboche and continue the trek to Deboche (3770m) for 45 minutes.

10.30 am: Arrive in Deboche and continue the trek to Tengboche (3860m) for 30 minutes.

11.00 am: Arrive in Tengboche and continue the trek to Namche Bazar.

01.30 pm: Arrive at Namche Bazar and have your lunch at Yeti Mountain Home.

02.30 pm: Start the downhill trek after lunch to Hillary Bridge for ONE hour.

03.30 pm: Arrive at Hillary Bridge and continue trek to Jorsale (2810m) for 30 minutes.

04.00 pm: Arrive at Jorsale (2810m) and continue the trek to Monjo (2840m) for 30 minutes.

04.30 pm: Arrive in Manjo and spend the night at Yeti Mountain Home. NOTE: Dinner at the hotel.

Day 5: Manjo to Lukla (2800m)

Duration

5-6 hours

Transportation

Walking

Meal

Breakfast/Lunch/Dinner

Accommodation

Overnight at Yeti Mountain Home, Lukla

Highlights: Amazing view of the mountains and final day in the mountains

07.00 am: Breakfast at the hotel.

08.00 am: After breakfast start trek to Lukla.

08.45 am: Arrive in Bengkar (2710m) and continue the trek to Toktok (2760m) for 45 minutes.

09.15 am: Arrive in Toktok (2760m) and continue the trek to Phakding (2610m) for 1 hour.

10.15 am: Arrive in Phakding (2610m) and continue trek to Lukla.

11.15 am: Arrive in Ghat (2590m) and continue the trek to Chheplung (2660m) for 30 minutes.

12.00 pm: Arrive in Chheplung (2660m) and continue the trek to Lukla for 1.5 hours.

02.00 pm: Arrive at Lukla (2840m) and check in hotel. Overnight in Lukla.

Day 6: Lukla to Kathmandu

Duration

3 hours

Transportation

Car, Plane

Meal

Breakfast/Dinner

Accommodation

Overnight in Kathmandu Hotel (at own expense)

Highlights: Thrilling mountain flight to Kathmandu and amazing view of mountains and landscapes.

05.30 am: Wake up and go to Lukla Airport to take the flight to Kathmandu. We expect to arrive in the Kathmandu airport at about 8.30am.

09.00 am: Pick up from Kathmandu Airport and transfer to your hotel.

09.30 am: Arrive at your hotel, check in. Breakfast at hotel. Free and easy all day.

05.30 pm: Pick up from hotel for dinner. NOTE: Today, we will take you to dine at your restaurant of choice. It is your party dinner after a successful trek. Enjoy the dinner and drinks.

09.30 pm: Return to hotel. Congratulations! Trek ends.

Price & Terms

USD1599 per pax (based on 2 pax). If you are travelling in a group of more than 2 pax, kindly write to us at sales@eyesonnepal.com and we will give you a special quotation.

 

What is included?

  • Accommodations x5 nights in the mountains. NOTE: We are using the most luxurious resorts in the Everest region, visit: http://www.yetimountainhome.com/ for more information.
  • All as stated on the itinerary
  • All land transportation and flight tickets.
    • Pick up from your hotel and transfer to Airport on Day 1.
    • Flight ticket to Lukla on Day 1
    • Flight tickets to Kathmandu on Day 6
    • Pick up and transfer to hotel on Day 6
  • All meals stated in the itinerary.
    • Breakfast x5
    • Lunch x5
    • Dinner x6
  • 23% VAT (Government tax and service charge)
  • TIMS & Everest National Park entrance fees (trekking permit and entrance fees to National Park)
  • 1 trekking guide & 1 porter (maximum 15 kg luggage) will be provided during your treks.
  • Salary, accommodations & meals for trekking guide and porter.
  • First aids kits, water purifier tablets & all necessities required in the mountains.

What is not included?

  • Personal expenses.
  • Items that mentioned as your own expenses.
  • Travel Insurance.
  • Tipping (Suggesting at least USD150 per staff).

How to book?

Please fill the form below.









We kindly request that you fill in the online booking form. Otherwise, just provide us answers to the following questions directly through our email address sales@eyesonnepal.com

  • Subject: Everest Luxury Trek
  • Name:
  • Preferred date of the tour:
  • Number of pax:
  • Hotel name (for pick up and drop off arrangements):

Once we receive your details, we will reply you with a proposed itinerary and official quotation.

  1. If you are satisfied with our itinerary and quotation, kindly send us your confirmation via email.
  2. We will then issue the Confirmation Order and Invoice to you.
  3. Following this, you should make a 50% deposit to us via PayPal or to our bank account.
  4. 50% deposit will be paid by your side via either PayPal or bank in to our Nepal Company account. The remaining amount can be deposited after arriving in Nepal.
  5. We will issue the official payment receipt to you once we receive the payment.

Quick Inquiry

Blog

Customer Reviews


“Great Job Done !”

| | December 10, 2017 | Source: Facebook

Rating: 5

Thanks to Mr Sid and his team for the great and wonderfull arrangements during my teams trekking… Very humble and kind person… enjoyed the journey without any hiccups and worries… Will visit Nepal again with this tour agent surely… Great job done… Thanks once...


“Nagarkot Trek”

Eileen Lam | Singapore | August 21, 2017 | Source: Others

Rating: 5

Dipak and Siddar are wonderful with their hospitality. They would make sure that we’ll be well-taken care throughout our tour and stay in Nepal. I highly recommend their services to any of my friends who are heading to...


“Wonderful Trek”

Maria Mathias | Australia | | Source: Others

Rating: 5

“This trip was simply amazing. Our first time trekking in Nagarkot, more than exceeded our expectations. The tour guide, Dipak, suggested some beautiful spots and routes all the way up. Watching the sun rise over Mt. Everest from the Nagarkot view-point was simply amazing. Thank you Dipak for showing us some wonderful views of...

BOOK NOW